Alert archive / Vermont / Winter Storm Warnings in 2012
Winter Storm Warning 6, NWS Burlington, VT
NWS Burlington, VT issued this winter storm warning at Dec 22, 2012, 10:26 PM EST for Addison County, Chittenden County, Franklin County, Vermont. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2012, 10:26 PM EST (03:26 UTC)
- Expired
- Dec 23, 2012, 5:56 AM EST
- In force
- 8 hr
- Issued by
- NWS Burlington, VT
Counties Addison County, VT, Chittenden County, VT, Franklin County, VT
The radar
The Burlington radar (KCXX), 12 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
993 WWUS41 KBTV 230326 WSWBTV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1026 PM EST SAT DEC 22 2012 VTZ016>018-231130- /O.UPG.KBTV.WW.Y.0016.000000T0000Z-121223T1200Z/ /O.NEW.KBTV.WS.W.0006.121223T0326Z-121223T1200Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON 1026 PM EST SAT DEC 22 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...EASTERN FRANKLIN...EASTERN CHITTENDEN AND EASTERN ADDISON COUNTIES OF VERMONT. * HAZARD TYPES...SNOW AND BLOWING SNOW. * ACCUMULATIONS...5 TO 10 INCHES OF SNOW. * TIMING...PERIODS OF SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE WARNING AREA THROUGH THE EARLY MORNING HOURS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...INCLUDING SLIPPERY ROADS AND LOW VISIBILITY IN SNOW AND BLOWING SNOW...CAN BE EXPECTED...ESPECIALLY NEAR THE SPINE OF THE GREEN MOUNTAINS. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...LOWS 10 TO 14. * VISIBILITIES...1 TO 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ VTZ003-006-008-019-231130- /O.CON.KBTV.WW.Y.0016.000000T0000Z-121223T1200Z/ ORLEANS-LAMOILLE-WASHINGTON-EASTERN RUTLAND- INCLUDING THE CITIES OF...NEWPORT...JOHNSON...STOWE... MONTPELIER...EAST WALLINGFORD...KILLINGTON 1026 PM EST SAT DEC 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...UNTIL 7 AM EST SUNDAY. * LOCATIONS...ORLEANS...LAMOILLE...WASHINGTON AND EASTERN RUTLAND COUNTIES IN VERMONT. * HAZARD TYPES...SNOW AND BLOWING SNOW. * ACCUMULATIONS...3 TO 6 INCH OF SNOW. * TIMING...PERIODS OF SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE ADVISORY AREA. THE SNOW WILL BEGIN TO TAPER OFF DURING THE PRE-DAWN HOURS SUNDAY...EXCEPT IN THE IMMEDIATE VICINITY OF THE HIGHER SUMMITS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...INCLUDING SLIPPERY ROADS AND LOW VISIBILITY IN SNOW AND BLOWING SNOW...CAN BE EXPECTED...ESPECIALLY NEAR THE SPINE OF THE GREEN MOUNTAINS. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...LOWS AROUND 10 ABOVE. * VISIBILITIES...1 TO 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
2 follow-up statements
105 WWUS41 KBTV 230808 WSWBTV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 308 AM EST SUN DEC 23 2012 VTZ016>018-231200- /O.CON.KBTV.WS.W.0006.000000T0000Z-121223T1200Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON 308 AM EST SUN DEC 23 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...UNTIL 7 AM EST THIS MORNING. * LOCATIONS...EASTERN FRANKLIN...EASTERN CHITTENDEN AND EASTERN ADDISON COUNTIES OF VERMONT. * HAZARD TYPES...SNOW AND BLOWING SNOW. * ACCUMULATIONS...5 TO 10 INCHES OF SNOW. * TIMING...PERIODS OF SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE WARNING AREA THROUGH THE EARLY MORNING HOURS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...INCLUDING SLIPPERY ROADS AND LOW VISIBILITY IN SNOW AND BLOWING SNOW...CAN BE EXPECTED...ESPECIALLY NEAR THE SPINE OF THE GREEN MOUNTAINS. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...LOWS 11 TO 15. * VISIBILITIES...1 TO 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ VTZ003-006-008-019-231200- /O.CON.KBTV.WW.Y.0016.000000T0000Z-121223T1200Z/ ORLEANS-LAMOILLE-WASHINGTON-EASTERN RUTLAND- INCLUDING THE CITIES OF...NEWPORT...JOHNSON...STOWE... MONTPELIER...EAST WALLINGFORD...KILLINGTON 308 AM EST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...UNTIL 7 AM EST THIS MORNING. * LOCATIONS...ORLEANS...LAMOILLE...WASHINGTON AND EASTERN RUTLAND COUNTIES IN VERMONT. * HAZARD TYPES...SNOW AND BLOWING SNOW. * ACCUMULATIONS...3 TO 6 INCHES OF SNOW. * TIMING...PERIODS OF SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE ADVISORY AREA. THE SNOW WILL BEGIN TO TAPER OFF DURING THE PRE-DAWN HOURS SUNDAY...EXCEPT IN THE IMMEDIATE VICINITY OF THE HIGHER SUMMITS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...INCLUDING SLIPPERY ROADS AND LOW VISIBILITY IN SNOW AND BLOWING SNOW...CAN BE EXPECTED...ESPECIALLY NEAR THE SPINE OF THE GREEN MOUNTAINS. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...LOWS 10 TO 14. * VISIBILITIES...1 TO 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
371 WWUS41 KBTV 231056 WSWBTV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 556 AM EST SUN DEC 23 2012 VTZ016>018-231200- /O.CAN.KBTV.WS.W.0006.000000T0000Z-121223T1200Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON 556 AM EST SUN DEC 23 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WINTER STORM WARNING FOR EASTERN FRANKLIN...EASTERN CHITTENDEN AND EASTERN ADDISON COUNTIES OF VERMONT. ACCUMULATING SNOWS HAVE COME TO AN END THIS MORNING. THUS...THE WINTER WEATHER WARNING IS CANCELLED. $$ VTZ003-006-008-019-231200- /O.CAN.KBTV.WW.Y.0016.000000T0000Z-121223T1200Z/ ORLEANS-LAMOILLE-WASHINGTON-EASTERN RUTLAND- INCLUDING THE CITIES OF...NEWPORT...JOHNSON...STOWE... MONTPELIER...EAST WALLINGFORD...KILLINGTON 556 AM EST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WINTER WEATHER ADVISORY FOR ORLEANS...LAMOILLE...WASHINGTON AND EASTERN RUTLAND COUNTIES OF VERMONT. ACCUMULATING SNOWS HAVE ENDED. THUS...THE WINTER WEATHER ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this winter storm warning went out at Dec 22, 9:41 PM EST, 45 minutes earlier.
Area forecast discussion, Dec 22, 9:41 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
941 PM EST SAT DEC 22 2012
.SYNOPSIS...
LOW PRESSURE OVER CENTRAL QUEBEC WILL SLOWLY LIFT AWAY FROM THE
NORTH COUNTRY OVERNIGHT ALLOWING SNOW SHOWERS TO GRADUALLY
DIMINISH ACROSS NORTHERN NEW YORK THIS EVENING...AND DIMINISH
ACROSS CENTRAL AND NORTHERN VERMONT OVERNIGHT. THE WEATHER
PATTERN REMAINS ACTIVE AND SEASONABLY COLD WITH A WEAK UPPER
DISTURBANCE BRINGING LIGHT SNOW SUNDAY AFTERNOON...ESPECIALLY
ACROSS THE ADIRONDACKS AND CENTRAL VERMONT. HIGH PRESSURE BRINGS
DRY AND MOSTLY SUNNY CONDITIONS FOR CHRISTMAS EVE DAY. THE NEXT
WAVE OF LOW PRESSURE IS EXPECTED TO PASS SOUTH OF THE REGION ON
CHRISTMAS DAY...BRINGING JUST A CHANCE OF LIGHT SNOW ACROSS
CENTRAL AND SOUTH-CENTRAL VERMONT. A SIGNIFICANT WINTER STORM IS
EXPECTED WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 7 AM SUNDAY MORNING/...
AS OF 941 PM EST SATURDAY...UPDATE TO REMOVE THE WINTER STORM
WARNING FOR SOUTHERN FRANKLIN COUNTY AND THE WINTER WEATHER
ADVISORY FOR NORTHERN FRANKLIN COUNTY IN NEW YORK. THE HWO WAS
ALSO UPDATED ACCORDINGLY TO REFLECT THESE CHANGES. SOME LIGHT
SNOWS CONTINUE ACROSS THE NORTHERN ADIRONDACKS PER OBSERVATIONS AT
SARANAC LAKE...THOUGH ANY ACCUMULATING SNOWS HAVE ENDED. RADAR AND
AREA WEBCAM OBSERVATIONS INDICATE THAT ACCUMULATING SNOWS ARE
LIMITED TO THE WESTERN SLOPES OF THE GREEN MOUNTAINS. BASED ON
SHORT-RANGE GUIDANCE...ONGOING LIGHT SNOW ACROSS THE WESTERN
SLOPES WILL CONTINUE THROUGH EARLY OVERNIGHT BEFORE DISSIPATING.
SO HAVE OPTED TO KEEP THE THE WINTER WEATHER ADVISORY THROUGH 7
AM. BLOWING AND DRIFTING OF SNOW THAT HAS ACCUMULATED WILL REMAIN
A CONCERN UNDER GUSTY NORTHWEST WINDS. NORTHWEST WIND GUSTS AND
ASSOCIATED VISIBIILTY REDUCTIONS IN BLOWING SNOW WILL CONTINUE
THROUGH MUCH OF THE OVERNIGHT.
OTHERWISE...THE OTHER CHANGES WITH THIS UPDATE WAS TO ADJUST
DEWPOINTS UP A COUPLE OF DEGREES AND SOME SLIGHT UPWARD
ADJUSTMENTS TO TEMPERATURES. LOWS WILL IN THE SINGLE DIGITS TO
THE LOWER TEENS.
&&
.SHORT TERM /7 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
AS OF 400 PM EST SATURDAY...WEAK SHORTWAVE TROUGH MOVING THRU THE
NORTH COUNTRY SUNDAY WILL REINTRODUCE SOME LIGHT SNOW DURING
SUNDAY AFTN. THERE IS SOME BACKING OF LOW-LEVEL FLOW VCNTY OF
LAKE ONTARIO...WHICH MAY BE ENOUGH TO BRING SOME LAKE ENHANCEMENT
ACROSS FAR SRN ST. LAWRENCE COUNTY. OTHERWISE...CLOUDY SKIES WITH
JUST SOME LIGHT SNOW POTENTIAL. VALLEY ACCUMULATIONS DUSTING TO 1
INCH...BUT SLIGHTLY HIGHER 1-2" FOR THE NRN ADIRONDACKS INTO
CENTRAL VT. HIGHS ON SUNDAY GENERALLY IN THE 20S. DRY WEATHER
EXPECTED CHRISTMAS EVE DAY AS HIGH PRESSURE BRIEFLY BUILDS ACROSS
THE NORTH COUNTRY. NEXT WAVE OF LOW PRESSURE PASSES GENERALLY
SOUTH OF THE AREA MONDAY NIGHT...BUT KEPT 20-30 POPS ACROSS FAR
SRN AREAS WHICH MIGHT SEE A BIT OF LIGHT SNOW EARLY CHRISTMAS
MORNING. OTHERWISE...JUST SOME INCREASING CLOUDS WITH LOWS IN THE
TEENS TO LOWER 20S.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 405 PM EST SATURDAY...SNOW WILL END ACROSS OUR VERMONT
ZONES CHRISTMAS MORNING AND THEN SURFACE HIGH PRESSURE RIDGES
INTO THE NORTH COUNTRY OUT OF CANADA FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY AFTERNOON. STILL LOOKS LIKE A LOW PRESSURE
SYSTEM MOVES ALONG THE EAST COAST WEDNESDAY AND THURSDAY AND WILL
IMPACT THE NORTH COUNTRY...THOUGH UNFORTUNATELY DETAILS STILL
REMAIN UNCLEAR. LOW WILL MOVE ALONG THE EAST COAST WEDNESDAY
NIGHT...THEN TOWARDS THE GULF OF MAINE ON THURSDAY...AND FINALLY
INTO THE CANADIAN MARITIMES LATE FRIDAY. LATEST GFS TRACK IS A
LITTLE FURTHER WEST AND COULD POSSIBLY BRING US A MIX OF RAIN AND
SNOW. ECMWF STILL HAS A GOOD TRACK FOR SNOW FOR US...RIGHT ALONG
THE NEW ENGLAND COAST. THE PERIOD WILL FEATURE NEAR TO BELOW
NORMAL TEMPERATURES.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
THROUGH 00Z MONDAY...STILL DEALING WITH GUSTY WEST TO NORTHWEST
WINDS WITH GUSTS IN THE 20 TO 30 KNOT RANGE EXPECTED UNTIL
06Z...BEFORE TAPERING OFF. CEILINGS WILL GENERALLY BE IN THE
MVFR/VFR CATEGORIES THROUGH THE PERIOD. VISIBILITIES DUE TO SNOW
THROUGH 06Z WILL ALSO BE IN THE MVFR/VFR CATEGORIES WITH PERIODS
OF IFR VISIBILITIES AT KSLK UNTIL 06Z. AFTER 06Z...CEILINGS WILL
REMAIN OVER THE ENTIRE AREA IN THE MVFR/VFR CATEGORY WITH VFR
VISIBILITIES. AFTER 18Z...LIGHT SNOW WILL COME OFF OF LAKE ONTARIO
AND MOVE INTO THE AREA...BUT CEILINGS AND VISIBILITIES WILL REMAIN
IN THE VFR/MVFR CATEGORIES.
OUTLOOK 00Z MONDAY THROUGH THURSDAY...00Z MONDAY THROUGH
THURSDAY...MAINLY VFR...BUT SOME AREAS OF MVFR IN POSSIBLE SNOW
SHOWERS ON TUESDAY. FROM 00Z THURSDAY ONWARD MAY SEE MVFR AND IFR
CONDITIONS IN HEAVY SNOW.
&&
.MARINE...
AS OF 320 PM EST SATURDAY...A LAKE WIND ADVISORY FOR LAKE
CHAMPLAIN WILL REMAIN IN EFFECT THROUGH TONIGHT WITH NORTHWEST
WINDS FROM 15 TO 25 KNOTS AND WAVES 2 TO AS HIGH AS 5 FEET OVER
THE BROAD LAKE. WINDS WILL LESSEN TOWARDS MORNING TO 10 TO 20
KNOTS.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR VTZ003-006-
008-016>019.
NY...NONE.
&&
SYNOPSIS...BANACOS
NEAR TERM...BANACOS/LOCONTO
SHORT TERM...BANACOS
LONG TERM...NEILES
AVIATION...EVENSON/NEILES
MARINE...Hazardous weather outlook, Dec 22, 9:17 PM EST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 917 PM EST SAT DEC 22 2012 NYZ028-031-034-035-VTZ001-002-004-005-007-009>012-240230- EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX- GRAND ISLE-WESTERN FRANKLIN-ESSEX-WESTERN CHITTENDEN-CALEDONIA- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- 917 PM EST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. LIGHT SNOW SHOWERS WILL CONTINUE OVER THE CHAMPLAIN VALLEY THROUGH EARLY OVERNIGHT...THOUGH NO ADDITIONAL ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE UP THE ATLANTIC COAST WEDNESDAY NIGHT INTO THURSDAY...BRINGING A CHANCE FOR SIGNIFICANT SNOW...ALONG WITH GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ003-006-008-016>019-240230- ORLEANS-LAMOILLE-WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- 917 PM EST SAT DEC 22 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-029-030-087-240230- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- 917 PM EST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TONIGHT. WHILE ACCUMULATING SNOWS HAVE COME TO AN END...GUSTY NORTHWEST WINDS WILL PRODUCE BLOWING AND DRIFTING OF ACCUMULATED SNOW RESULTING IN REDUCED VISIBILITIES. WIND GUSTS WILL LOWER BY EARLY MORNING SUNDAY WITH IMPROVING CONDITIONS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE UP THE ATLANTIC COAST WEDNESDAY NIGHT INTO THURSDAY...BRINGING A CHANCE FOR SIGNIFICANT SNOW...ALONG WITH GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Winter Storm Warnings in Vermont, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.